# SDR UALA2009112003620

- Difficulty date: November 20, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,517 hours, 13,189 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP FROM 32A AFT.  REPLACED FEEDER CABLE AT 32A AND REPLACED EMERGENCY LIGHT STRIP, OPS CHECK NORMAL.
